Skip to Main content Skip to Navigation
Journal articles

Equisingularité réelle II : invariants locaux et conditions de régularité

Abstract : For germs of subanalytic sets, we define two finite sequences of new numerical invariants. The first one is obtained by localizing the classical Lipschitz-Killing curvatures, the second one is the real analogue of the vanishing Euler characteristics introduced by M. Kashiwara. We show that each invariant of one sequence is a linear combination of the invariants of the other sequence. We then connect our invariants to the geometry of the discriminants of all dimension. Finally we prove that these invariants are continuous along Verdier strata of a closed subanalytic set.
Complete list of metadatas

Cited literature [21 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00943624
Contributor : Georges Comte <>
Submitted on : Thursday, February 20, 2014 - 5:19:18 PM
Last modification on : Monday, October 12, 2020 - 10:27:28 AM
Long-term archiving on: : Tuesday, May 20, 2014 - 12:20:31 PM

File

Corrections_25_janvier_2008.pd...
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00943624, version 1

Collections

Citation

Georges Comte, Michel Merle. Equisingularité réelle II : invariants locaux et conditions de régularité. Annales Scientifiques de l'École Normale Supérieure, Elsevier Masson, 2008, 41 (2), pp.221-269. ⟨hal-00943624⟩

Share

Metrics

Record views

190

Files downloads

275